MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported stent damage occurred.A 7.0x60x75cm express ld iliac / biliary was selected for use in the right common iliac.The device would not cross the lesion.When the device was attempted to be removed, it would not come off the sheath but through the sheath.Upon removal, damage was observed on the edge of the stent.Another of the same device along with a longer sheath was used to complete the procedure.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: a visual and microscopic examination was performed on the returned device.The delivery system was returned for analysis with stent fully attached to the delivery system.The device was returned inserted into the customer's 6fr sheath.A visual and microscopic examination was performed on the returned stent.The stent was fully crimped onto the delivery system.One strut on the distal section of the stent was noted to be lifted from the rest of the stent.This lifted stent strut prevented the investigator from removing the device from the sheath.The balloon was noted to be tightly folded and had not been subjected to positive pressure.During analysis the investigator successfully inflated the balloon material and deployed the stent with no issues noted.A visual and microscopic examination of the device identified no damage or any issues with the tip or markerbands that could have contributed to the complaint incident.No other issues were identified during the product analysis.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8170238
Report Number2134265-2018-64421
Device Sequence Number13812369
Product Code NIO
UDI-Device Identifier08714729392231
UDI-Public08714729392231
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2021
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0022654274
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2018
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer01/20/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR